RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 3, Pages 440–450 (Mi mz4345)  

This article is cited in 11 scientific papers (total in 11 papers)

On the Well-Posedness of the Prediction-Control Problem for Certain Systems of Equations

A. V. Urazaeva, V. E. Fedorov

Chelyabinsk State University

Abstract: Consider the inverse problem for equations of Sobolev type and their applications to linearized Navier–Stokes systems and phase-field systems. We obtain conditions for the well-defined solvability of these systems.

Keywords: prediction-control problem, Navier–Stokes system of equations, Banach space, strongly $(L,p)$-sectorial operator, analytic semigroup, seepage of liquids

DOI: https://doi.org/10.4213/mzm4345

Full text: PDF file (529 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:3, 426–436

Bibliographic databases:

UDC: 517.9
Received: 27.12.2007

Citation: A. V. Urazaeva, V. E. Fedorov, “On the Well-Posedness of the Prediction-Control Problem for Certain Systems of Equations”, Mat. Zametki, 85:3 (2009), 440–450; Math. Notes, 85:3 (2009), 426–436

Citation in format AMSBIB
\Bibitem{UraFed09}
\by A.~V.~Urazaeva, V.~E.~Fedorov
\paper On the Well-Posedness of the Prediction-Control Problem for Certain Systems of Equations
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 3
\pages 440--450
\mathnet{http://mi.mathnet.ru/mz4345}
\crossref{https://doi.org/10.4213/mzm4345}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548051}
\zmath{https://zbmath.org/?q=an:1185.35337}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 3
\pages 426--436
\crossref{https://doi.org/10.1134/S0001434609030134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266561100013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949188814}


Linking options:
  • http://mi.mathnet.ru/eng/mz4345
  • https://doi.org/10.4213/mzm4345
  • http://mi.mathnet.ru/eng/mz/v85/i3/p440

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Falaleev, “Abstraktnaya zadacha prognoz-upravlenie s vyrozhdeniem v banakhovykh prostranstvakh”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 3:1 (2010), 126–132  mathnet
    2. Ivanova N.D., Fedorov V.E., Komarova K.M., “Nelineinaya obratnaya zadacha dlya sistemy Oskolkova, linearizovannoi v okrestnosti statsionarnogo resheniya”, Vestn. Chelyabinskogo gos. un-ta, 2012, no. 26, 49–70  mathscinet  elib
    3. N. D. Ivanova, V. E. Fedorov, K. M. Komarova, “Nelineinaya obratnaya zadacha dlya sistemy Oskolkova, linearizovannoi v okrestnosti statsionarnogo resheniya”, Vestnik ChelGU, 2012, no. 15, 49–70  mathnet
    4. N. D. Ivanova, “Inverse problem for a linearized quasi-stationary phase field model with degeneracy”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:2 (2013), 128–132  mathnet
    5. A. Sh. Lyubanova, “Inverse problem for a pseudoparabolic equation with integral overdetermination conditions”, Differ. Equ., 50:4 (2014), 502–512  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    6. S. G. Pyatkov, S. N. Shergin, “On some mathematical models of filtration theory”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:2 (2015), 105–116  mathnet  crossref  elib
    7. Fedorov V.E., Ivanova N.D., “Identification problem for a degenerate evolution equation with overdetermination on the solution semigroup kernel”, Discret. Contin. Dyn. Syst.-Ser. S, 9:3 (2016), 687–696  crossref  mathscinet  zmath  isi  elib  scopus
    8. Fedorov V.E. Ivanova N.D., “Identification Problem For Degenerate Evolution Equations of Fractional Order”, Fract. Calc. Appl. Anal., 20:3 (2017), 706–721  crossref  mathscinet  zmath  isi  scopus
    9. Fedorov V.E. Nazhimov R.R., “Inverse Problems For a Class of Degenerate Evolution Equations With Riemann - Liouville Derivative”, Fract. Calc. Appl. Anal., 22:2 (2019), 271–286  crossref  isi
    10. V. E. Fedorov, A. V. Nagumanova, “Obratnaya zadacha dlya evolyutsionnogo uravneniya s drobnoi proizvodnoi Gerasimova–Kaputo v sektorialnom sluchae”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 28 (2019), 123–137  mathnet  crossref
    11. V. E. Fedorov, A. V. Nagumanova, “Lineinye obratnye zadachi dlya odnogo klassa vyrozhdennykh evolyutsionnykh uravnenii drobnogo poryadka”, Materialy IV Mezhdunarodnoi nauchnoi konferentsii “Aktualnye problemy prikladnoi matematiki”. Kabardino-Balkarskaya respublika, Nalchik, Prielbruse, 22–26 maya 2018 g. Chast III, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 167, VINITI RAN, M., 2019, 97–111  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:335
    Full text:106
    References:59
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020